The site of the Media Sphera Publishers contains materials intended solely for healthcare professionals.
By closing this message, you confirm that you are a certified medical professional or a student of a medical educational institution.

M.M. Bikbov

Ufa Eye Research Institute

A.V. Gizzatov

Ufa Eye Research Institute

R.M. Zainullin

Ufa Eye Research Institute

Effects of systemic drugs on the development of drug-induced retinopathy

Authors:

M.M. Bikbov, A.V. Gizzatov, R.M. Zainullin

More about the authors

Journal: Russian Annals of Ophthalmology. 2022;138(2): 94‑99

Views: 1763

Downloaded: 27


To cite this article:

Bikbov MM, Gizzatov AV, Zainullin RM. Effects of systemic drugs on the development of drug-induced retinopathy. Russian Annals of Ophthalmology. 2022;138(2):94‑99. (In Russ.)
https://doi.org/10.17116/oftalma202213802194

Email Confirmation

An email was sent to test@gmail.com with a confirmation link. Follow the link from the letter to complete the registration on the site.

Email Confirmation



We use cооkies to improve the performance of the site. By staying on our site, you agree to the terms of use of cооkies. To view our Privacy and Cookie Policy, please. click here.